Asymptotics of the first nodal line
Journées équations aux dérivées partielles (1995), article no. 2, 8 p.
@article{JEDP_1995____A2_0,
     author = {Grieser, Daniel and Jerison, David},
     title = {Asymptotics of the first nodal line},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {2},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0872.35006},
     mrnumber = {96k:35037},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A2_0/}
}
TY  - JOUR
AU  - Grieser, Daniel
AU  - Jerison, David
TI  - Asymptotics of the first nodal line
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A2_0/
UR  - https://zbmath.org/?q=an%3A0872.35006
UR  - https://www.ams.org/mathscinet-getitem?mr=96k:35037
LA  - en
ID  - JEDP_1995____A2_0
ER  - 
%0 Journal Article
%A Grieser, Daniel
%A Jerison, David
%T Asymptotics of the first nodal line
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A2_0
Grieser, Daniel; Jerison, David. Asymptotics of the first nodal line. Journées équations aux dérivées partielles (1995), article  no. 2, 8 p. http://archive.numdam.org/item/JEDP_1995____A2_0/

[D] Toby Driscoll, personal communication: The program will appear in his Ph.D. thesis, Cornell U..

[J1] D. Jerison, The first nodal line of a convex planar domain, Internat. Math. Research Notes vol 1 (1991), 1-5, (in Duke Math. J. vol. 62). | MR | Zbl

[J2] D. Jerison, The first nodal set of a convex domain, Essays in Fourier Analysis in honor of E. M. Stein (C. Fefferman et al., ed.), Princeton U. Press, 1995, pp. 225-249. | MR | Zbl

[J3] D. Jerison, The diameter of the first nodal line of a convex domain, Annals of Math. vol 141 (1995), 1-33. | MR | Zbl

[J4] D. Jerison, Eigenfunctions and harmonic functions in convex and concave domains, Proceedings of ICM, Zurich 1994 (to appear). | Zbl